# SDR 08FDEA04269

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 655714051
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR S/N 822, INTERNAL LOWER FRAME, 2 GUSSETS ARE CORRODED AT   LWR END. 1 AT 28" AFT, 2ND AT 39" AFT. REMOVED AND REPLACED GUSSETS REF SRM 51-30-02 P 1-4. THIS IS CLASSIFIED AS A MINOR REPAIR.
